Posted by cody
on October 07, 2000 at 21:20:44:
In Reply to: Help.. Lorazepam Addiction posted by David Peterson on October 07, 2000 at 14:51:54:
: Can anyone please give me some ideas on how to get off 1mg Lorazepam 3 times a day? I been taking if for almost 4 months and it runs my life. A hour before time to take my next dose I feel tired and hurt head to toe and get sweats and feel dizzy. I was told I have a panic disorder,Anxiety,Depression.. I really don't know what I have because a different Doctor tells me different each time I go. All I know is I feel much worse on Lorazepam then before. I started taking St.John's wort 3 weeks ago and I feel better untill it's a hour beofe my dose of Lorazepam. Also it only has a affect of 3 to 4 hours on me and I have to go many hours without it helping.
: Please E-mail me at firstname.lastname@example.org
: any help or info will be a great help.
: Thanks so much
I does not sound to me like you are taking a great deal of the drug. You should talk to your Dr. about how you feel and the two of you can decide what the best course of action is. Lorazepam is a drug that you do not want to quit all of a sudden (cold turkey) but withdraw gradually from. Your Dr. might have you take 2 1/2 mgs day (you can break one tab in two) for a few days, then 2 mgs. day etc. etc.. But your first step should be to your Dr..